# SDR AALA202108163339

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 41,211 hours, 16,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK DOOR PRESSURE INDICATED ON FLIGHT ATTENDANT PANEL. REPLACED L1 DOOR, DOOR ASSIST BOTTLE SERVICING VALVE AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AARD 52-10-00-1
